# SDR AUS20021364

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 210-5
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: SA636242
- Condition: Unserviceable
- Location: Reciprocating En
- Part time: 277 cycles
- Component: Reciprocating En, Supairpart, SA47000
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER EXHAUST VALVE GUIDE CARBON BUILDUP. EXHAUST VALVESEIZED IN GUIDE CAUSING PUSHROD TO BEND AND SHROUD TUBE TO BE BROKEN.
